Journal of Applied Probability

Obituary: Maurice Stevenson Bartlett

Joe Gani

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Appl. Probab. Volume 39, Number 3 (2002), 664-670.

Dates
First available in Project Euclid: 8 October 2002

Permanent link to this document
http://projecteuclid.org/euclid.jap/1034082138

Digital Object Identifier
doi:10.1239/jap/1034082138

Mathematical Reviews number (MathSciNet)
MR1928901

Zentralblatt MATH identifier
01907906

Citation

Gani, Joe. Obituary: Maurice Stevenson Bartlett. J. Appl. Probab. 39 (2002), no. 3, 664--670. doi:10.1239/jap/1034082138. http://projecteuclid.org/euclid.jap/1034082138.


Export citation